Problems with SlimQuik???

So, I am really determined to lose some weight and tighten up for my March Cancun wedding. I started seriously working out and changing my eating habit at the begining of June. I am slowly seeing results, but started taking Slim Quik diet pills. They definately gave me energy, curbed my appetite, and made me use the bathroom a lot. Last week I went to the ER because the whole day my heartbeat was really irregular (I am not the kind of person to go the the ER for just anything, it took me about 3 hours of saying "Maybe if I take some deep breaths and lay down it will go away",). The doc asked me if I had changed my eating habits, yes....I no longer eat chicken, beef or pork, she then asked if my excercise routine changed, yes....in the last two-three months I work out 4-5 days a week, what about any medications.....yes, I am taking Slim Quik....she went to her computer (while in the ER) and pulled off all sorts of info and asked did I do any research before starting the pills, I had, but of course I thought none of those side effects would happen to me. She then asked if I was training for a marathon or something, I replied no, and said a wedding...she laughed and said what are you doing in the wedding, setting up or catching the runaway bride? I chuckled and said that I was the bride and am trying to shape up....basically after 6 hours in the ER she told me to STOP the pills immediately and slow down on everything else, moderation is the key.....I've stopped the pills and my heart has stopped all of that crazy fluttering....we will see.

Posted on August 22, 2009 at 9:25 am
tiffani1980
2
03/19/2010
tiffani1980

tiffani1980

  • 2
  • 8
  • 231
34
Followers
38
Following

(3) Comments

Lynny0780
2
05/15/2010
Lynny0780

Lynny0780

  • 2
  • 8
  • 273
34
Followers
38
Following

Lynny0780

wow. dont take any pills! they all affect your heart like that. its just better to eat healthy and excercise right.


i am really sensitive to that stuff, i cant even drink green tea. I did once and got tremors so bad, it was scary!


glad you are ok!!

Posted on August 22, 2009 at 11:12 am
GinaBEE
4
09/01/2012
GinaBEE

GinaBEE

  • 4
  • 11
  • 2.61k
261
Followers
264
Following

GinaBEE

yeah, i agree NO PILLS! I don't know how many pills i've purchased just to take one or two days worth and throw them out, they always give me headaches and upset stomaches....NOT GOOD!


Glad to hear your heart is ok :)

Posted on August 24, 2009 at 5:38 am
MountainBride
20
07/12/2009
MountainBride

MountainBride

  • 20
  • 20
  • 22.7k
232
Followers
232
Following

MountainBride

Scary!


Let this be a PSA to all the brides on here :)  So glad you are ok!

Posted on August 27, 2009 at 4:42 am

Have a question? Contact Support
Top Contributors this Week
Canooknic
22 posts
NicholeB
22 posts
krosa
17 posts
Linnn
16 posts
Levisjoe
14 posts
AshandTrev
10 posts